Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blurred vision, achy legs, anxiety, OCD after taking femodene pill. Can I start taking yasmin instead?

I m 30yrs old, 5ft 2, 8 stone and have a history of depression which had improved. I have been taking femodene pill for just over 5months now, I ve been using it to help with my extreme period pain but since i have noticed blurred vision , achy legs, extreme tiredness, depression, anxiety, OCD , social phobia .....I m about 4 days into my next pill packet but i can t cope anymore to carry on as i ve just realised it s the pill giving me these side-effects, Would it be ok to stop femodene and start yasmin the next day? I was on yasmin before which was great for my periods and mood but unfortunately i started having physical symptoms after 2 years of taking it so my doctor took me off, My GP said i could take it again if i wanted as it had been over a year ago since i last took it, I just want to know i can control my period pain instead of being in extreme pain and pill free
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You should visit your gynecologist regarding the symptoms you are having with the pills. At times pills may cause serious complications like deep vein thrombosis in the legs which can at times mobilise to lung arteries and can cause fatal embolism syndrome.
Pills can cause mood disorders, weight gain, migraine etc in susceptible persons.
Some patients may get brain stroke with their use.
You should get initial checkup and blood investigations and do necessary follow up.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Wed, 11 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor